A closed form solution to Burgers' equation on an infinite domain has been obtained for "random sawtooth" continuous initial conditions defined on a finite domain. The "turbulent" solution is then used to compute statistical measures such as skewness and flatness factors, energy decay rates, and the temporal evolution of velocity autocorrelations and energy spectra. © 1985 American Institute of Physics.
Y. C. Shih and X. B. Reed, Jr., "Solution To The Piecewise Linear Continuous Random Initial Value Problem For Burgers' Equation," Physics of Fluids, vol. 28, no. 7, pp. 2088 - 2099, American Institute of Physics, Jan 1985.
The definitive version is available at https://doi.org/10.1063/1.865389
Chemical and Biochemical Engineering
International Standard Serial Number (ISSN)
Article - Journal
© 2023 American Institute of Physics, All rights reserved.
01 Jan 1985